MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 125390490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one (1) used list# 125390490, primary plum set, 1.2 micron filter, clave y-site, secure lock, 104 inch for inspection.The filter vents on the used 1.2 micron filter were wetted out with prior infusate.The set was tested per product specifications.As received, there was leakage from the 1.2 micron filter.The reported complaint of leakage on the 1.2 micron filter can be confirmed.The probable cause of the leakage is due to a temporary or complete loss of hydrophobic properties due to prior infusate interaction.Lot history review could not be conducted because no lot number(s) was/were identified.
 
Event or Problem Description
The event involved primary plum set, 1.2 micron filter, clave y-site, secure lock, 104 inch where the customer reported that the device was leaking tpn/lipids at the filter.There was patient involvement but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
D4 - plots - possible lot numbers - 14035850 and 14103836 14035850 - manufacture date: 8/1/2024 expiration date: 08/01/2027 and 14103836 - manufacture date: 10/01/2024 expiration date: 10/01/2027.

Brand Name
PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21733021
Report Number9615050-2025-00140
Device Sequence Number4147871
Product Code FPA
UDI-Device Identifier10887787005407
UDI-Public10887787005407
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number125390490
Device Lot NumberPLOTS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown